# SDR IPXA2019032140343

- Difficulty date: March 2, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2210081152
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y AFT. SKIN O/B SIDE CRACKED NR 2 PYLON AFT. LOWER FAIRINGREPAIRED PER EO A300-5450-21297-1 APPENDIX B.
